# SDR CALA2023060201731

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880011
- Condition: Cracked
- Location: L/H Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04554 REV B FLIGHT DECK L/H WINDOW NO.1 UPPER AFT CORNER HAS A CRACK REF AAR N/R 9672538 FLIGHT DECK WINDOW NO.1 UPPER AFT CORNER REPAIRED ON EA 5310-04554 REV B OP003 WORK ACCOMPLISHED BY V894534 FLIGHT DECK L/H NO.1 WINDOW FRAME CORNER REPAIRED ON EA 5310-04554 REV B OP003 REPAIR PER CONFIG C WORK ACCOMPLISHED BY V894534
